# SDR 200800308

- Difficulty date: March 17, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N708BA
- Make and model: Boeing 747-SPB5
- Aircraft serial: 22484
- Aircraft time: 66,576 hours, 9,488 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Scratched
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER FWD WING TO BODY FAIRING, FROM STA 620 TO STA 580 FROM STR 34R TO STR 47R SKIN HAS SCRIBE MARKS.  APPROX STA 600 STR 32R .005 DEPTH.  BLENDED OUT SCRIBE LINES, MATERIAL LOSS IS .005 WITHIN LIMITS, ALODINED AND PRIMED AREA PER B747 SP SRM'S 63-31-00 PG 1-4, 51-10-02 PG 6-6B AND BSOPM 20-44-04 PG 1-4.
